# SDR ASOA2013100709156

- Difficulty date: October 3, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N846AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7328
- Aircraft time: 32,430 hours, 29,104 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON FWD SIDE OF PAX DOOR OPENING, BROKEN.  R & R EMERGENCY FLOODLIGHT ON WARDROBE IAW VCMM 25-20-52.
